MAUDE Adverse Event Report: COLOPLAST A/S STAINLESS STEEL PTFE COATED GUIDEWIRE; GASTRO-UROLOGICAL GUIDEWIRE. SINGLE USE

COLOPLAST A/S STAINLESS STEEL PTFE COATED GUIDEWIRE; GASTRO-UROLOGICAL GUIDEWIRE. SINGLE USE
Catalog Number AE0E38
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn¿t find other complaint on the lot number.Devices met specification prior to release.
 
Event or Problem Description
According to the available information the guide wire packaging is only welded on one side.The device is not sterile and was not used.Prior to use.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn¿t find other complaint on lot number 9143206.Checking quality databases revealed no anomaly in relation to the described defect.This product is packaged by our hungarian site which was informed about this issue.Hungary's investigation concluded: "this item is produced on the 1ss1 manual cell.According to our process the operator has to place the item inside the package and weld the last side of the pouch.In this case this stepped was missed.Rca: the item had a repackage due to the label was incorrect on the pouch.During this repack the operator missed the welding step on this item.The root cause is human inattention.Action: action: we trained the operators about this kind of failure and the critical processes in production in may, 2024.Training sheet attached.".
 
Event or Problem Description

Brand Name
STAINLESS STEEL PTFE COATED GUIDEWIRE
Common Device Name
GASTRO-UROLOGICAL GUIDEWIRE. SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18953152
Report Number9610711-2024-00069
Device Sequence Number12525431
Product Code OCY
UDI-Device Identifier03600040183809
UDI-Public3600040183809
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAE0E38
Device Lot Number9143206_AE0E381002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown